# SDR FDEA202107291917

- Difficulty date: July 29, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB118715
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LOWER SURFACE - SECONDARY STRUCTURE IS CRACKED AFT/OUTBOARD   OF FUELING PANEL (MARKED). REPAIRED RIB PER EA.8-5710-T0363338
